Previous |  Up |  Next


linear ordinary differential equation with singularities; modified Vallèe-Poussin problem; unique solvability; correctness
A criterion for the unique solvability of and sufficient conditions for the correctness of the modified Vallèe-Poussin problem are established for the linear ordinary differential equations with singularities.
[1] de la Vallèe Poussin, Ch. J.: Sur l’equation differentielle lineaire du second ordre. Determination d’une integrale par deux valeurs assignees. Extension aux equation d’ordre $n$. J. Math. pures et appl. (1929) 8, No. 2, 125-144.
[2] Kiguradze, I. T.: On a singular multi-point boundary value problem. Ann. Math. pura ed appl. 86 (1970), 367-400. MR 0271449 | Zbl 0251.34012
[3] Kiguradze, I. T.: Some singular boundary value problems for ordinary differential equations. Tbilisi: Izd-vo Tbilisskogo Univ. (1975), 352. (in Russian) MR 0499402
[4] Kiguradze, I. T.: The boundary value problems for systems of ordinary differential equations. (Itogi nauki i tekhniki. VINITI AN SSSR), Sovremennie problemi matematiki. Noveishie dostijenia T. 30 (1987), 3-103. (in Russian) MR 0925829
[5] Pokorni, U. V.: On some estimates of Green’s functions for multipoint boundary value problem. Mat. zametki 4 No. 5 (1968), 533-540. (in Russian)
[6] Tskhovrebadze, G. D.: On a singular boundary value problem of the Vallèe Poussin’s type. Trudy Inst. Prikl. Math. Tbilisskogo Univ. 31 (1988), 179-194. (in Russian) MR 1001347
[7] Bates, P. W., Gustafson, G. B.: Green’s function inequalities for two point boundary value problem. Pacif. J. Math. 59, No. 2 (1975), 327-343. MR 0437841
Partner of
EuDML logo